Real Analysis Exchange

A Note on the Absolute Summability of Fourier Series by the Bosanquet-Linfoot Method

G. D. Dikshit

Full-text: Open access

Abstract

In this note we show that a theorem due to L.I. Holder on the absolute summability of Fourier series by the Bosanquet-Linfoot method $|\alpha,\beta|,$ can be improved upon. Our theorem then provides a better refinement to the classical theorem of Bosanquet on summability $|C,\gamma|$ of Fourier series.

Article information

Source
Real Anal. Exchange, Volume 27, Number 1 (2001), 341-348.

Dates
First available in Project Euclid: 6 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.rae/1212763974

Mathematical Reviews number (MathSciNet)
MR1887865

Zentralblatt MATH identifier
1023.42003

Subjects
Primary: 42A28

Keywords
Bosanquet-Linfoot method Nevanlinna method absolute summability of Fourier series

Citation

Dikshit, G. D. A Note on the Absolute Summability of Fourier Series by the Bosanquet-Linfoot Method. Real Anal. Exchange 27 (2001), no. 1, 341--348. https://projecteuclid.org/euclid.rae/1212763974


Export citation

References

  • B. J. Boyer and L. I. Holder, A generalization of absolute Rieszian summability, Proc. Amer. Math. Soc., 14 (1963), 459–464.
  • P. Chandra and V. Karanjgaokar, An aspect of local property of the Fourier series, (forthcoming: Indian J. Math.)
  • G. D. Dikshit, Absolute Nevanlinna summability and Fourier series, J. Math. Anal. Appl., 248 (2000), 482–508.
  • A. F. Moursund, On a method of summation of Fourier series, Ann. of Math., 33(2) (1932), 773–784.
  • A. F. Moursund, On a method of summation of Fourier series, Ann. of Math., 34(2) (1933), 778–798.
  • F. Nevanlinna, Über die Summation der Fourier'schen Reihen und Integrale, Översikt Finska Vetenskapps-Societetens Förhandlinger A, 64(3) (1921–1922).
  • B. Patra, On the absolute zero order summability of a Fourier series and its allied series, Indian J. Pure and Appl. Math., 13 (1982), 785–794.
  • B. Patra, On the absolute $(\alpha,\beta)$ summability of some series associated with a Fourier series and its allied series, Indian J. Pure and Appl. Math., 21 (1990), 530–543.
  • B. K. Ray and M. Samal, Application of the absolute $N_q$-method to some series and integrals, J. Indian Math. Soc., 44 (1980), 217–236.
  • M. Samal, On the absolute $N_q$-summability of some series associated with Fourier series, J. Indian Math. Soc., 50 (1986), 191–209.